MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4020
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and will be evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
Related to (b)(4).The hospital reported that during the procedure, the power stopped working in the hemopro 2 adaptor.There was no harm.No delay was reported.
 
Event or Problem Description
The hospital reported that during the procedure the power stopped working in the hemopro2 adaptor.There was no harm.No delay was reported.The case was completed by taping up the adaptor to a perpendicular position to the tower.It was able to function and finish the case in that way.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,b5,d4-exp date, udi#,g3,g6,h2,h3,h4,h6,h11.The device was returned to the factory for evaluation on 03/02/2026.An investigation was conducted on 03/04/2026.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact adaptor.Both connectors were observed to be intact.An electrical evaluation was conducted.The adapter was connected to a reference power supply vh-3010 and reference extension cable with no visual or physical difficulties.A pre-cautery test was performed per the instruction for use (ifu) with a reference hemopro 2 evh tool, reference adapter and reference power supply set at level 3.0.The device passed the pre-cautery test.The power supply did emit an audible beeping sound and the evh reference tool did produce steam or heat.An activation and transection capability test was performed over four (4) repetitions using "max life test method stm2048073.The device successfully transected tissue four (4) times.Based on the returned condition of the device, investigation results, the reported failure "failure to deliver energy" was not confirmed.The reported device is an oem device.The certificate of conformance was reviewed for the serial # (b)(6).The vendor certifies that this device lot conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.

Brand Name
HEMOPRO2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24618569
Report Number2242352-2026-0000184
Device Sequence Number13158183
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public(01)00607567700918(11)250620
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4020
Device Catalogue NumberVH-4020
Device Lot Number02506128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown